subject
Medicine, 08.04.2021 19:20 ciel8809

A 60-year-old retired seamstress comes to the office reporting decreased sensation in her hands and feet. She states that she began to have the problems in her feet 1 year ago but now it has started in her hands also. She also complains of some weakness in her grip. She has had no recent illnesses or injuries. Her past medical history consists of having type 2 diabetes for 20 years. She now takes insulin and oral medications for her diabetes. She has been married for 40 years. She has two healthy children. Her mother has Alzheimer's disease and coronary artery disease. Her father died of a stroke and also had diabetes. She denies any tobacco, alcohol, or drug use. On examination she has decreased deep tendon reflexes in the patellar and Achilles tendons. She has decreased sensation of fine touch, pressure, and vibration on both feet. She has decreased two-point discrimination on her hands. Her grip strength and her plantar and dorsiflexion strength are decreased. Where is the disorder of the peripheral nervous system in this client

ansver
Answers: 2

Another question on Medicine

question
Medicine, 03.07.2019 14:10
It is a clinic where patients with skin ailments are referred to. a. actinic keratosis b. biopsy c. cicatrices d. dermatitis e. dermatology f. keloids g. pruritus h. ulcers i. vesicles j. emollients
Answers: 1
question
Medicine, 04.07.2019 05:10
Answers to the concentration of medication question
Answers: 3
question
Medicine, 09.07.2019 19:10
Anurse is preventing teaching to a client who has a new prescription for paroxetine. the nurse should instruct the client to monitor for which of the following adverse effects? a. peripheral edema b. alopecia c. tinnitus d. drowsiness
Answers: 1
question
Medicine, 09.07.2019 19:10
Anurse is assessing a client who is receiving a peripheral iv infusion and notes infiltration the insertion site. which of the following actions should the nurse take? a. flush the iv catherer. b. elevate the extremity. c. apply pressure to the iv site. d. slow the infusion rate.
Answers: 1
You know the right answer?
A 60-year-old retired seamstress comes to the office reporting decreased sensation in her hands and...
Questions
Questions on the website: 11525821